MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LEFT HEART,KIT,LOVELACE MED

Medline Industries, LP MEDLINE; DBD-LEFT HEART,KIT,LOVELACE MED
Catalog Number VASC1503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rotating adaptor separated from manifold body.
 
Additional Manufacturer Narrative
The account reported finding rotating adaptor separated from manifold.A sample was received for investigation; visual inspection was performed, finished good production records were reviewed, and the bill of materials (bom) and packaging instructions were reviewed.The visual inspection found the rotating adaptor (ra) to be separated from the manifold body, confirming the reported issue.The manifold specs are 200 psi static, 750 psi dynamic, not intended for use with power injection; based on the information received from the customer during the initial intake reporting form, this 200s manifold was being used outside of its intended design specs, with a power injector, which is considered customer misuse and therefore the root cause was not due to a product defect.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LEFT HEART,KIT,LOVELACE MED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50912528
Report Number1417592-2026-51759
Device Sequence Number17491222
Product Code OEZ
UDI-Device Identifier10195327668006
UDI-Public10195327668006
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1503
Device Lot Number25CBD461
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown